DocServer

Items where Author is "Goebel, Kazimierz"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 2.

Article

Goebel, Kazimierz and Sims, Brailey (2001) More on minimal invariant sets for nonexpansive mappings. Nonlinear Analysis, 47 (4). 2667 - 2681. ISSN 0362-546X

Book Section

Goebel, Kazimierz and Sims, Brailey (2010) Mean Lipschitzian mappings. In: Nonlinear Analysis And Optimization. Contemporary Mathematics, I: Non . American Mathematical Society, Providence, R.I., pp. 157-168. ISBN 0821848348

This list was generated on Tue Sep 26 17:54:26 2017 AEST.